# SDR FDKA200709440

- Difficulty date: September 2, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N848MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145530
- Aircraft time: 13,334 hours, 12,345 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6050961
- Part serial: 0312
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 13,850 hours, 12,696 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT EXTERIOR EMERGENCY LIGHT INOP.  REPLACED NR 2 POWER SUPPLY AND BATTERY PACK, OPS CHECK GOOD.
